# SDR DALA2019020100660

- Difficulty date: February 1, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 79,354 hours, 60,753 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1079
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM NR 10, LEFT SIDE FUSELAGE FRAME 1079, DAMAGED AT LONGERON L-21L. REPAIRED PER ERA 574949-14 REV A.
